EconPapers    
Economics at your fingertips  
 

Enlargements of Monotone Operators

Regina S. Burachik and Alfredo N. Iusem
Additional contact information
Regina S. Burachik: University of South Australia, School of Mathematics and Statistics
Alfredo N. Iusem: IMPA, Instituto de Matematica Pura e Aplicada

Chapter Chapter 5 in Set-Valued Mappings and Enlargements of Monotone Operators, 2008, pp 161-220 from Springer

Keywords: Banach Space; Line Search; Monotone Operator; Maximal Monotone; Lipschitz Continuity (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (30)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-0-387-69757-4_5

Ordering information: This item can be ordered from
http://www.springer.com/9780387697574

DOI: 10.1007/978-0-387-69757-4_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-0-387-69757-4_5